Question

 Are these side effects normal for being on the pill Cerasette?

Answer Cerazette can cause this side effect but the condition maybe indicate another underlying matter, see your family planning clinic asap.
http://answers.yahoo.com//question/index?qid=20120902141310AANtjnU

Top Q&A For: Are these side effects normal for being on the ...

Took the plan b pill a day after unprotected sex its a week later and there is some nausea dizziness and fatigue could that be side effects from the pill?

Answer Its possible this can be side effects of the Plan B pill.
http://wiki.answers.com/Q/Took_the_plan_b_pill_a_day_after_unprotected_sex_its_a_week_l...

How can I make wife (asian) more comfortable with taking a birth control pill Pill with least side effects?

Clearly she doesn't want to take them. Her concerns are valid. So how about trying a different birth control? Like an IUD? Or a diaphragm? Sponge? Etc.http://en.wikipedia.org/wiki/Comparison_…
http://answers.yahoo.com//question/index?qid=20120828230402AAzPPJ4

Is this a normal side effect from not taking the pill?

Dear Terri, Yes, I would say this would be a "normal" side effect after going off the pill. Often, women experience irregular periods after discontinuing BCP use. Since the hormones in the pill hav... Read More »
http://en.allexperts.com/q/ObGyn-Pregnancy-issues-1007/Stop-taking-pill.htm

Has anyone else had bad side effects with the m366 pill is it a Norco or regular hydrocodone?

The ONLY difference in Norco and lortab, hydrocodone, whatever you what to call it is the amount of tylenol. You may be having a bad reaction just to hydrocodone,,, that happens a lot. If you d... Read More »
http://answers.yahoo.com/question/index?qid=20130420135802AAcsAxW


feedback
loading